# SDR FDEA201708312419

- Difficulty date: August 31, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 82,183 hours, 19,039 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE FORMER FOUND CRACK AT STA XOS 584 AS MARKED. REMOVED AND REPLACED WITH NEW FABRICATED FORMER PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. NEW FORMER PN: FX ARB2931-14 FABRICATED AS PER DRAWING ARB 2931 REV H.
